Riemannian metrics on Teichmüller space.

Jürgen Jost; Lutz Habermann

Manuscripta mathematica (1996)

  • Volume: 89, Issue: 3, page 281-306
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Jost, Jürgen, and Habermann, Lutz. "Riemannian metrics on Teichmüller space.." Manuscripta mathematica 89.3 (1996): 281-306. <http://eudml.org/doc/156163>.

author = {Jost, Jürgen, Habermann, Lutz},
journal = {Manuscripta mathematica},
keywords = {Riemannian metric; compact Riemann surface; Teichmüller space},
number = {3},
pages = {281-306},
title = {Riemannian metrics on Teichmüller space.},
url = {http://eudml.org/doc/156163},
volume = {89},
year = {1996},

AU - Jost, Jürgen
AU - Habermann, Lutz
TI - Riemannian metrics on Teichmüller space.
JO - Manuscripta mathematica
PY - 1996
VL - 89
IS - 3
SP - 281
EP - 306
KW - Riemannian metric; compact Riemann surface; Teichmüller space
UR - http://eudml.org/doc/156163
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.